BibTeX record: journals/jct/AbramsCG08

download as .bib file

@article{DBLP:journals/jct/AbramsCG08,
  author    = {Aaron Abrams and
               Rod Canfield and
               Andrew Granville},
  title     = {The number of possibilities for random dating},
  journal   = {J. Comb. Theory, Ser. {A}},
  year      = {2008},
  volume    = {115},
  number    = {7},
  pages     = {1265--1271},
  url       = {http://dx.doi.org/10.1016/j.jcta.2007.11.007},
  doi       = {10.1016/j.jcta.2007.11.007},
  timestamp = {Mon, 20 Oct 2014 23:12:06 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jct/AbramsCG08},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}